# SDR CALA2016011100042

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 50,000 hours, 18,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS INTERIOR EMER EXIT LIGHT INOPERATIVE.  RELAMPED R2 DOOR INTERIOR EMER EXIT LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
